Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Phạm Hữu Sách, Dạng hình học của nguyên lí biến phân Ekeland và ứng dụng, Hội thảo Giải tích hiện đại và ứng dụng, trường hè Huế, Viện Toán học- Trường ĐHSP Huế, 1987 |
Sách, tạp chí |
Tiêu đề: |
Dạng hình học của nguyên lí biến phân Ekeland và ứng dụng |
Tác giả: |
Phạm Hữu Sách |
Nhà XB: |
Hội thảo Giải tích hiện đại và ứng dụng |
Năm: |
1987 |
|
[2] Nguyễn Đông Yên, Giải tích đa trị , Nhà xuất bản Khoa học Tự nhiên và công nghệ, 2007 |
Sách, tạp chí |
Tiêu đề: |
Giải tích đa trị |
Tác giả: |
Nguyễn Đông Yên |
Nhà XB: |
Nhà xuất bản Khoa học Tự nhiên và công nghệ |
Năm: |
2007 |
|
[3] M. Bianchi, G. Kassay, R. Pini, Existence of equilibria via Ekeland’s principle, J. Math. Anal. Appl. 305 (2005) 502-512 |
Sách, tạp chí |
Tiêu đề: |
Existence of equilibria via Ekeland’s principle |
Tác giả: |
M. Bianchi, G. Kassay, R. Pini |
Nhà XB: |
J. Math. Anal. Appl. |
Năm: |
2005 |
|
[4] M. Bianchi, G. Kassay, R. Pini, Ekeland’s principle for vector equilib- rium problems, Nonlinear Analysis 66 (2007) 1454-1464 |
Sách, tạp chí |
Tiêu đề: |
Ekeland’s principle for vector equilibrium problems |
Tác giả: |
M. Bianchi, G. Kassay, R. Pini |
Nhà XB: |
Nonlinear Analysis |
Năm: |
2007 |
|
[5] Jonathan M. Borwein, Qiji J. Zhu, Techniques of Variational Analysis, Springer, 2004.[B] Tài liệu tham khảo bổ sung |
Sách, tạp chí |
Tiêu đề: |
Techniques of Variational Analysis |
Tác giả: |
Jonathan M. Borwein, Qiji J. Zhu |
Nhà XB: |
Springer |
Năm: |
2004 |
|
[7] Errett Bishop and R. R. Phelps, The support functionals of a covex set. In V. L. Klee, editor, Proc. Sympos. Pure Math., Vol. VII, page 27-35. Amer. Math. Soc., Providence, R.I., 1963 |
Sách, tạp chí |
Tiêu đề: |
The support functionals of a covex set |
Tác giả: |
Errett Bishop, R. R. Phelps |
Nhà XB: |
Amer. Math. Soc. |
Năm: |
1963 |
|
[9] Ivar Ekeland, Nonconvex minimization problems, Boll. Amer. Math.Soc. (N.S.), 1:443-474, 1979 |
Sách, tạp chí |
Tiêu đề: |
Nonconvex minimization problems |
Tác giả: |
Ivar Ekeland |
Nhà XB: |
Boll. Amer. Math.Soc. (N.S.) |
Năm: |
1979 |
|
[10] C. Finet, Variational principles in partially ordered Banach spaces, J. Nonlinear Convex Anal, 2 (2001), 167-174 |
Sách, tạp chí |
Tiêu đề: |
Variational principles in partially ordered Banach spaces |
Tác giả: |
C. Finet |
Nhà XB: |
J. Nonlinear Convex Anal |
Năm: |
2001 |
|
[11] C. Finet, L. Quarta, C. Troestler, Vector- valued variational princi- ples, Nonlinear Anal, 52 (2003), 197-208 |
Sách, tạp chí |
Tiêu đề: |
Vector-valued variational principles |
Tác giả: |
C. Finet, L. Quarta, C. Troestler |
Nhà XB: |
Nonlinear Anal |
Năm: |
2003 |
|
[12] A. Gopfert, C. Tammer, C. Zălinescu, On the vectorial Ekeland’s variational principles and minimal points in product spaces, Nonlinear Anal, 39 (2000), 909-922 |
Sách, tạp chí |
Tiêu đề: |
On the vectorial Ekeland’s variational principles and minimal points in product spaces |
Tác giả: |
A. Gopfert, C. Tammer, C. Zălinescu |
Nhà XB: |
Nonlinear Anal |
Năm: |
2000 |
|
[13] S. Rolewicz, On drop property, Studia Math., 85:27-35, 1986 |
Sách, tạp chí |
Tiêu đề: |
On drop property |
Tác giả: |
S. Rolewicz |
Nhà XB: |
Studia Math. |
Năm: |
1986 |
|
[6] Errett Bishop and R. R. Phelps, A proof that every Banach space is subreflexive, Bull. Amer. Math. Soc., 67:97-98, 1961 |
Khác |
|
[8] Josef Danes, A geometric theorem useful in nonlinear functional anal- ysis, Boll. Un. Mat. Ital. (4), 6:369-375, 1972 |
Khác |
|